# SDR CALA2025031902945

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 52,660 hours, 18,621 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851HT1
- Part serial: 436807
- Condition: Faulty
- Location: Zone 100
- Part time: 5,927 hours, 2,443 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT PITOT LIGHT LIGHT ON CAPT PITOT LIGHT ILLUMINATED AND CB POPPED. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UNDER TOMC GUIDANCE FLT CREW APPLIED MEL 3005A. PULLED AND COLLARED PAPT PITOT HEATER CB C523 AT THE P18-3 PANEL GRID C1. TOMC VERIFIED PER SSM 30-31-11-101.1 THAT NO THER SYSTEMS ARE DEACTIVATED AS PER GMM 05-30-05 SEC P.   RESEATED CAPT HEATER CB ON THE P18-3 PANEL. BREAKER IS RELEASING WITH PROBE HEAT SWITCH IN AUTO AND ON POSITION ON THE WINDOW AND PITOT HEAT PANEL. REF FIM 30-31/802 *DM* SUGGEST REF FIM 30-31 TASK 802 " CAPT PITOT (CAPT P/S) LIGHT IS ON - FAULT ISOLATION".   REMOVED AND REPLACED CAPT'S PITOT PROBE IAW AMM 34-11-01/401. UPTO OPS CHECK ACCOMPLISHED LEFT PITOT SYSTEM LEAK TEST PER MMTASK 34-11-00-790-810, TEST PASSED.   CAPTS PITOT PROBE INSTALLATION C/W VERIFIED CORRECT PART AND PROPER INSTALLATION OF CAPTAIN'S PITOT PROBE. LEAK CHECK GOOD, OK TO CONTINUE C/W
